Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Brownish mucus discharge after getting depo shot. No cramping and vomiting. What could this be?

I have been having a brownish red mucusy discharge for some while now. I did somr research and I see things like pregnancy, etc. but I have not been throwing up cramping or anything. I recently got the depo shot just once, after I did not go back to get my second shot I start noticing it, that was almost 5 months ago and I haven t had sex so what could this possibly be?
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The brownish mucus discharge is a normal finding after a depo shot. This discharge usually subsides in 2-3 weeks without any treatment. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 5 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor